Oscillation of the solutions of systems of nonlinear parabolic equations with functional arguments

Authors

  • Yutaka Shoukaku

DOI:

https://doi.org/10.5556/j.tkjm.38.2007.70

Abstract

In the present paper the oscillatory properties of the solutions of systems of parabolic equations are investigated and oscillation criteria is derived for every solution of boundary value problems to be oscillatory or satisfies some limit condition. Our approach is to reduce the multi-dimensional problem to a one-dimensional problem for nonlinear functional differential inequalities.

Author Biography

Yutaka Shoukaku

Faculty of Engineering, Kanazawa University, Kanazawa 920-1192, Japan.

Downloads

Published

2007-12-31

How to Cite

Shoukaku, Y. (2007). Oscillation of the solutions of systems of nonlinear parabolic equations with functional arguments. Tamkang Journal of Mathematics, 38(4), 367-379. https://doi.org/10.5556/j.tkjm.38.2007.70

Issue

Section

Papers